# SDR GTIA010989

- Difficulty date: July 5, 2001
- Submitted: November 16, 2001
- Operation: Air carrier
- Aircraft: N803NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48087
- System (JASC): 2760 · Drag Control System
- Part: Wire
- Condition: Broken
- Location: Spoiler Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FTW - SPOILER DEPLOYED LIGHTS INOPERATIVE.  T/S SYSTEM FOUND OPEN WIRE BETWEEN R2-292 (2) AND R2-241 (D2).  REPLACED WIRE IAW MD80 WDM 27-66-00 AND MD-80 MM 20-50-03.  (M)
